Select Page

Panadol Extra Soluble 500mg 24 Tablets

7.20

Panadol Extra Soluble Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.
You Must Be Aged Over 18 Years to Purchase This Product.A MAXIMUM order quantity of TWO packets per order.

4 in stock

Description

Adults and children over 12 years’ dissolve 2 tablets in water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period.A Each tablet contains Paracetamol 500mg and Caffeine 65mgA Other ingredients: Sorbitol, saccharin sodium, sodium hydrogen carbonate, povidone, sodium laurilsulfate, dimeticone, citric acid (anhydrous) and sodium carbonate (anhydrous).A

Share This
0